# SDR FDEA201807171770

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 48,716 hours, 20,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278423202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCALLOP BROKEN IN MAIN DECK CARGO BETWEEN FR66 AND FR67  Y1456 CUT OUT SEAT TRACK SECTION  Y1456 FR66 TO FR67 IAW SRM 53-10-16 FIG 201. FABRICATED NEW SEAT TRACK SECTION, MATERIAL P/N A53274005-SFS-DAP. INSTALLED NEW SEAT TRACK SECTION FR66 TO FR67 IAW SRM 53-10-16 FIG 201.  MAJOR REPAIR
